MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annales chirurgiae et gynaecologiae · 1983

Upper G-I bleeding following intraarterial chemotherapy infusion.

Sundqvist K, Hafström L, Jönsson P E, Lunderquist A, Nowak E

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

Two cases of severe upper G-I bleeding associated with hepatic 5-PU infusion are presented. This bleeding originated from duodenal ulcers caused by perforation of the gastroduodenal artery by the infusion catheter. They were visualized both at angiography which showed contrast leakage to the duodenum, and at gastroscopy, where the infusion catheter could be seen in the ulcer crater. The incidence and possible pathogenesis of peptic ulcer disease following hepatic infusion chemotherapy is discussed.

Для цитирования: Sundqvist K, Hafström L, Jönsson P E, Lunderquist A, Nowak E. Upper G-I bleeding following intraarterial chemotherapy infusion.. Annales chirurgiae et gynaecologiae. 1983.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.